# SDR SIMA20170102004

- Difficulty date: January 2, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 37,906 hours, 33,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14523171003
- Condition: Cracked
- Location: Frames 59-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RT LAV FLOOR SUPPORT AT FWD NUTPLATE HOLE.  PERFORMED CUTOUT AS REQUIRED TO REMOVE DAMAGE FROM RT LAV FLOOR SUPPORT AND FABRICATED AND INSTALLED DOUBLER IAW  SRM 53-24-10 ITEM 3.
